# SDR ABXA2021710065

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 68,123 hours, 48,404 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755381
- Part serial: A84852RM
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING L ENG START, L ENG STARTER EICAS MSG. NO N2 ROTATION. AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED #1 ENG. START VALVE IAW B767 AMM 80-11-02. AIRCRAFT RELEASED FOR FLIGHT
